# SDR 96FDEA01415

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-221
- Aircraft serial: 345
- Engine: Pwa JT9D7R4D
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Green Hyd Syst
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: H

## Discrepancy

STA SFS -  APPROX 1 HOUR INTO CRUISE, ECAM REPORTED GREEN HYD SYS RESERVOIR LOW OVERHEAD AND SYS PAGE AGREED.  ACCOMPLISHED PROCEDURE, SHUT DOWN GREEN SYSTEM.  MANUALLY EXTENDED GEAR.  CHECKED AND FOUND HYD GREEN SYS GREEN ELECTRO HYD SELECTOR FITTING LEAKING.  REMOVED AND REPLACED PACKING (O-RING), LEAK CHECKED OK.  RESET OF SYSTEM NORMAL OPERATING CONDITION ON MANUAL EXTENSION PER MM 32-33-00, PG 18.
